[Severe neuropsychiatric disorder developing during busulfan-containing regimen for stem cell transplantation].
Аннотация
Here we describe two patients that required interruption of a busulfan (BU) containing conditioning regimen due to severe mental disorder before stem cell transplantation. The first patient was a 66-year-old man scheduled for unrelated peripheral blood stem cell transplantation with fludarabine/BU conditioning for myelodysplastic syndrome. He received 9.6 mg/kg BU and developed hallucinations that worsened the next day. BU was stopped on the final day, but the patient became comatose (grade 4). He recovered the next day. The second patient was a 69-year-old man scheduled for autologous peripheral blood stem cell transplantation with thiotepa (TT)/BU conditioning for cerebral nervous system relapse of mantle cell lymphoma. He received 12.8 mg/kg BU and developed hallucinations. His mental symptoms worsened on the next day, and thus administration was stopped on the second day of TT. His symptoms improved the next day. Both patients were over 65 years old, and their psychiatric symptoms worsened 1-2 days after the final dose of BU. Our findings suggest that BU may cause psychiatric disorders in elderly patients. When performing BU conditioning, it may be necessary to avoid azole antifungal medication and acetaminophen and to reduce the dose or perform therapeutic dose monitoring for elderly patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.